# SDR REXA2022090602017

- Difficulty date: September 1, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 32,579 hours, 31,171 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180571
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR, INTERCOSTAL (DOOR DATUM 6) CORRODED ACROSS SPAN.	NTERCOSTAL DD6 IS OUT OF LIMITS. NO LIMITATIONS NOTED IN SRM. REMOVED & INSTALLED INTERCOSTAL DD6 IAW CRJ-200 SRM 51-42-06 AND 51-42-21. LOCATED AND DRILLED INTERCOSTAL P/N 601R318057-1 AND CLEAT P/N 600-31902-269 IAW CRJ-200 SRM 51-40-11.
